MAUDE Adverse Event Report: ARTHREX, INC. PIN DRIVER ATTACHMENT 1.0-2.4 MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. PIN DRIVER ATTACHMENT 1.0-2.4 MM; POWERED SURG ORTHOPEDIC INSTR
Model Number PIN DRIVER ATTACHMENT 1.0-2.4 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was confirmed.The manufacturer evaluation revealed a loose pin at the outer sleeve as well as a torn welded joint.The weld seam can be clearly seen on both parts and can also be seen completely on the circumference.A most likely cause is attributed to wear and tear.
 
Event or Problem Description
It was reported that during a surgery a bolt of the device for securing the lock has fallen out.As a result, the wire is no longer stuck in the holder.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 28-apr-2023: it was confirmed that the bolt fell out during a mica (minimally invasive chevron and akin) surgery.The surgery was finished successfully by inserting k-wires with a smaller diameter and continuing the drilling process.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
PIN DRIVER ATTACHMENT 1.0-2.4 MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19387830
Report Number1220246-2024-03796
Device Sequence Number3982508
Product Code HWE
UDI-Device Identifier00888867100176
UDI-Public00888867100176
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIN DRIVER ATTACHMENT 1.0-2.4 MM
Device Catalogue NumberAR-300PD24
Device Lot Number10698642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown